Showing the single result

Show sidebar

Ace Plus Tablet, 1 Strip [Paracetamol 500mg + Caffeine 65 mg]

৳ 25

Product details of Ace Plus Tablet, 1 Strip [Paracetamol 500mg + Caffeine 65 mg]

  • Quantity number indicates strip
  • 10 pieces of tablets/strip
  • Indicated forFever, headache, migraine, muscle ache, backache, toothache & menstrual pain.